I am posting this quick case study in the hopes that someone may know the definitive answer
6.0 Prior December 2019
- 52 year old female has a frozen shoulder which has been improving over a period of 6 months.
- Apart from this she is in good health but under stress due to the study and being part of ongoing structural changes at her place of work.
- She is not overweight, eats a consistent diet of fresh clean food, has no other medical ailments, and Is not on any pharmaceutical drugs.
- However, there are two other important factors:
- She is chronically allergic to insect bites and mildly allergic to hair dye components.
- If she gets an insect bite, it is quite a severe reaction and tends to result in multiple pus filled swollen lesions.
- Whenever she has had her hair coloured, she gets a mild allergic reaction. A small amount of visible inflammation which resolves in a few days with natural kawakawa cream.
6.1 History of events
- In December 2019 she caught Covid and recovered naturally within 3 days, as the WHO said people would
- In September 2021 she got her first dose of the Pfizer vaccine.
- Her arm is sore and swells a little bit for the next 3 days.
- She goes to the hair salon and gets her eyebrows tinted as per normal but unlike normal, she instantly reacts in an acute manner.
- Her face and neck swell up and her eyebrows literally burn off her face within 24 hours
- She is prescribed burn cream and antihistamine by her doctor.
- The burns resolve to a red glow in 2 weeks, the swelling reduces but does not go away.
- The swelling can be seen all over her body.
- In March 2022 she received her second shot of the Pfizer mRNA serum. Although not immediately, the swelling all over her body increases.
- The doctors prescribe more antihistamine.
- October 2022 she now has internal complications that will require surgery and swelling is more pronounced.
6:2 What could have happened
Firstly, no one has suggested any association with the mRNA serum and this progressing condition.
However we can see clearly that the subject has allergic reactions.
The recognised adverse events of the mRNA serum are all allergic reactions but because the reactions were not recognised at any point of the subject’s mRNA injection, no one is linking the possibility that this is an adverse event. Obviously she has a precondition, but was this precondition exacerbated by the mRNA serum?
7.0 A hypothesis
- 7.1 Her frozen shoulder indicated a level of active chronic inflammation
- 7.2 This autoimmune disorder was not being treated with drugs and was being attended to by a therapist
- 7.3 She received the mRNA injection which would release protein spikes into her system for the next 2 or so weeks
- 7.4 Her immune response was already at a high level of activity and now had to ‘push’ harder to cope with the toxins inside the serum that she was most likely allergic to. However, these toxins were now on the inside.
- 7.5 The hair dye components cause an allergic reaction but because her immune system was already highly active and overloaded, the immune response was aggressive and had moved into cytokine phase which destroyed the affected cells creating an appearance of burning to the point of clotting
- 7.6 The application of antihistamine for the swelling, affected her immune response and delayed the resolution of the mRNA protein spikes cascading through her body with emphasis on her circulatory system (Ref: https://pubmed.ncbi.nlm.nih.gov/35348182/)
- 7.7 This spike caused damage to the blood vessels and other organs
- 7.8 This damage caused an increase in cholesterol
- 7.8 The inflammation has not been treated since and she has progressed to higher levels of cholesterol, high blood pressure, and organ damage.
Note: The recognised Adverse Events of mRNA are all due to allergic reactions to the mRNA serum components.
Our subject demonstrates a high degree of allergic reaction to toxins.
If this case is true, then how many other people have a similar pathology? In New Zealand, like most countries, the injection of mRNA is mostly done by semi qualified people and little effort is made to explain the possible outcomes or identify people who are at risk with the serum’s components. In fact, no one was given any special dispensation as the vaccine is constantly promoted as safe.
Is this a feasible hypothesis?I will update this page with relevant findings.
I am asking everyone I know to review this case including the following sites:
Post a Comment